CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
A Family of Nonconforming Rectangular Elements for Strain Gradient Elasticity 期刊论文
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2019, 卷号: 11, 期号: 6, 页码: 1263-1286
Authors:  Liao, Yulei;  Ming, Pingbing
Favorite  |  View/Download:19/0  |  Submit date:2020/01/10
Nonconforming finite elements  strain gradient elasticity  uniform error estimate  
A posteriori error analysis of nonconforming finite element methods for convection-diffusion problems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 321, 页码: 416-426
Authors:  Zhang, Bei;  Chen, Shaochun;  Zhao, Jikun;  Mao, Shipeng
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
A posteriori error estimates  Semi-robustness and robustness  Nonconforming quadrilateral finite elements  Convection-diffusion problem  
On the error bounds of nonconforming finite elements 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 11, 页码: 2917-2926
Authors:  Mao ShiPeng;  Shi ZhongCi
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
nonconforming finite elements  Cea's lemma  error estimates  
Convergence of a standard adaptive nonconforming finite element method with optimal complexity 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2010, 卷号: 60, 期号: 7, 页码: 673-688
Authors:  Mao, Shipeng;  Zhao, Xuying;  Shi, Zhongci
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Adaptive methods  Nonconforming finite elements  A posteriori error estimation  Convergence rate  Optimal computational complexity  
A CONVERGENT NONCONFORMING ADAPTIVE FINITE ELEMENT METHOD WITH QUASI-OPTIMAL COMPLEXITY 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2010, 卷号: 47, 期号: 6, 页码: 4639-4659
Authors:  Becker, Roland;  Mao, Shipeng;  Shi, Zhongci
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
adaptive methods  nonconforming finite elements  a posteriori error estimation  convergence rate  computational complexity  
OPTIMIZED SCHWARZ METHODS WITH ROBIN TRANSMISSION CONDITIONS FOR PARABOLIC PROBLEMS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2008, 卷号: 31, 期号: 1, 页码: 608-623
Authors:  Qin, Lizhen;  Xu, Xuejun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
parabolic problem  nonconforming finite elements  nonoverlapping domain decomposition  Robin transmission condition  convergence rate  optimal parameter  
On a parallel Robin-type nonoverlapping domain decomposition method 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2006, 卷号: 44, 期号: 6, 页码: 2539-2558
Authors:  Qin, Lizhen;  Xu, Xuejun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
nonconforming finite elements  nonoverlapping domain decomposition  convergence rate  geometric convergence